# SDR UALA2011092905274

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM CORRODED BETWEEN STA 333.45 AND STA 350 ON INTERIOR SIDE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION IAW B757 SRM ON DOOR 1R CREASE BEAM WEB AND FOUND TO BE OUT OF LIMITS IAW SRM.  FABRICATED NEW WEB FROM .040" 7075 T6 IAW AMM, PRIMED AND TOP COATED IAW MM.  INSTALLED NEW WEB IAW B757 SRM.
